# SDR USAA060747

- Difficulty date: June 1, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- Aircraft time: 68,080 hours, 68,080 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B MAIN FLAP I/B LEADING EDGE CHAFED.  REMOVED DAMAGE & INSTALLED REPAIR PER SRM 57-53-01 PG 201.  DEFECT SIZE:  4"L X 0.200"W X 0.020"D.
